Vol. 6. No. 2. (2017)

A. Aghili
Analytic solutions for singular integral equations and non-homogeneous fractional PDE
DOI: 10.13164/ma.2017.07

M. Branda, K. K. Haugen, J. Novotný and A. Olstad
Downstream logistics optimization at EWOS Norway
DOI: 10.13164/ma.2017.08

P. K. Das and L. K. Vashisht
Traces of Hadamard and Kronecker products of matrices
DOI: 10.13164/ma.2017.09

A. Gupta and S. K. Singh
Necessary conditions for hyponormality of Toeplitz operators on the Fock space
DOI: 10.13164/ma.2017.10

K. K. Haugen
Equilibrium team selection in football under win or profit maximisation
DOI: 10.13164/ma.2017.11

H. Nishimura
Weil diffeology I: Classical differential geometry
DOI: 10.13164/ma.2017.12

B. Roy
Application of a new type of preopen sets and related continuity
DOI: 10.13164/ma.2017.13